# SDR 29GA2014010595732

- Difficulty date: January 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 32,265 hours, 38,665 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 571302
- Part serial: 1185A
- Condition: Failed
- Location: Power Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MLG LIGHTS DID NOT ILLUMINATE AFTER GEAR EXTENSION.  GEAR HANDLE REMAINED RED, FINALLY GOT DOWN AND 3 GREEN AFTER TURNING/YAWIMG THE ACFT.  REPLACED LANDING GEAR POWER PACK MOTOR.  OPS CHECKS GOOD.
